# SDR GUUA93832120410A

- Difficulty date: December 4, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N81538
- Make and model: Beech 1900D
- Aircraft serial: UE199
- Aircraft time: 29,810 hours, 35,679 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Horn
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LANDING GEAR WARNING HORN SOUNDS WITH TORQUE SET AT 2000 LBS.     INSPECTED GEAR WARNING SWITCH NO DEFECT NOTED TEST FLIGHT PERFORMED MARKED PEDESTAL. TEST FLIGHT SATISFACTORY.
